# SDR FDEA201903050545

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM EXHAUST DOOR CUT OUT LOWER AFT CORNER-CRACK EMANATING FROM FASTENER HOLE TO CUT-OUT. CONFIRMED CONDITION USING NDT HFEC. AREA IS MARKED. REPAIRED NR 1 ACM EXHAUST CUT OUT LOWER AFT CORNER AS REQ. REF. SRM 53-50-00 FIG 3A, SHT 1. PARA. 4A B (3). MAJOR REPAIR
